# SDR CALA9800960

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .0625 INCH CRACKS AT RIVETS IN LT FUSELAGE FORWARD NOSE SECTION EXTERIOR SKIN, STA 695.  A REPAIR WAS FABRICATED AND INSTALLED IAW EA 5330-02413 AND DOUGLAS DRAWING SR09530239.
